I've been on brand lexapro for 4 months now (3 full months at 10mg). Although I've made improvements in my anxiety and depression, I get migraines (or very bad headaches) at least 15/30 days a month. I've kept track of this and it's been the same amount of days every month, give or take a few. I've never had migraines in my life before I started lexapro, so I'm pretty confident to say it's due to the medication. I do take tylonol or motrin but it only dulls the pain a little. Has anyone experienced this unwelcome side effect and what did you do? My pdoc suggested topomax but I'd hate to take another daily medication to offset the side effects of this medication. I'm not sure what to do or what to try next since every time I have a migraine my moods definitely start to slip again and I start feeling depressed all over again...there is a direct correlation between my headaches and my mood. Any comments would be much appreciated!